# SDR USAA960303

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 708-713
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 3 CRACKS .25 INCH AT WEB FOR FLOOR BEAM BL '0' BS 708 TO BS 713 WL 203.  INSTALLED DOUBLERS, REPAIRED PER SRM 51-40-2.  (M)
